# SDR UIEA2017032700413

- Difficulty date: March 24, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 70,623 hours, 11,905 cycles
- System (JASC): 2830 · Fuel Dump System
- Part: Actuator
- Part number: MA11A1194
- Part serial: T55849
- Condition: Failed
- Location: Transfer Valve
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE 28649, FOR RIGHT CENTER WING JETTISON TRANSFER VALVE FAILED.  REMOVED RIGHT CENTER WING TANK JETTISON TRANSFER VALVE ACTUATOR   IAW AMM 28-31-04-004-001, REV 88.    INSTALLED A NEW JETTISON TRANSFER VALVE ACTUATOR AT RIGHT CENTER WING TANK IAW AMM 28-31-04-404-010 REV.88 STEP 3A TO STEP E(2).  PERFORM GROUND TEST FOR RT CENTER WING FUEL JETTISON TRANSFER VALVE RESULT WAS SATISFACTORY AND CONDITION CHECK NORMAL IAW AMM 28-31-04-404-010 REV 88, STEP 3E(3), AND AMM 28-31-00-715-066, REV 88.
